×

zbMATH — the first resource for mathematics

On the exact distribution of the smallest root of the Wishart matrix using zonal polynomials. (English) Zbl 0276.62053

MSC:
62H10 Multivariate distribution of statistics
62E15 Exact distribution theory in statistics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Constantine, A. G. (1963). Some non-central distribution problems in multivariate analysis,Ann. Math. Statist.,34, 1270–1285. · Zbl 0123.36801
[2] Krishnaiah, P. R. and Chang, T. C. (1971). On the exact distributions of the extreme roots of the Wishart and MANOVA matrices,J. Multivariate Analysis,1. · Zbl 0224.62022
[3] Nanda, D. N. (1948). Distribution of a root of determinantal equation,Ann. Math. Statist.,19, 47–57. · Zbl 0041.44903
[4] Roy, S. N. (1939).p-statistics and some generalizations in analysis of variance appropriate to multivariate problems,Sankhyā,4, 381–396.
[5] Roy, S. N. (1945). The individual sampling distributions of the maximum, the minimum and any intermediate of thep-statistics on the null hypothesis,Sankhya,7, 133–158. · Zbl 0063.06612
[6] Sugiyama, T. (1967). On the distribution of the largest root of the covariance matrix,Ann. Math. Statist.,38, 1148–1151. · Zbl 0161.38301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.